| Model Number |
PT-001446 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
09/05/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported the patient's blood glucose level rose to 366 mg/dl while wearing the pod for 24 hours.When the pod was removed from the infusion site (arm), the pod's cannula was found bent and leaking insulin.As treatment, they applied and activated a new pod at a different site, it worked without any problems.
Additional Manufacturer Narrative
According to our records, the device will not be available for investigation.Therefore, no investigation can be completed and insulet considers this investigation closed.Based on the available information, we are unable to determine if any product condition could have contributed to the reported event.Lot release records were reviewed and the product lot met all acceptance criteria.Locked down smartphone: lockdown
omnipod software app version: 3.1.6
operating system: n5004l-am-q-mv01602-06-01.06
hardware: n5004l
cgm sensor type: data not available
please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.